# SDR ASOA2016033114715

- Difficulty date: March 31, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FLAP LOWER SKIN OTBD OF OTBD HINGE.  REPAIRED IAW SRM 57-52-00 TO LT FLAP LWR SKIN OTBD OF OTBD HINGE AREA.  RECEIVED AND COMPLIED WITH EC/TC EO 600-57-0476.
